# SDR 97ZZZX1958

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N128VU
- Make and model: Amrgen AG5B
- Aircraft serial: 10067
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 111F4176S0120
- Condition: Obstructed
- Location: Oil Cooler
- Component: Stratoflex, 1116
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HOSE PURCHASED NEW FROM AVIALL, NOVEMBER, 1996.  DURING TEST FLIGHT, OIL TEMP NOTED EXCESSIVE.  RESULTS OF INVESTIGATION, OIL COOLER RETURN FLOW LINE FOUND OBSTRUCTED.  APPEARS LINE MAY HAVE MFG DEFECT.
